Szpiro, Lucien
La conjecture de Mordell
Séminaire Bourbaki, Tome 26 (1983-1984) , Exposé no. 619 , p. 83-103
Zbl 0591.14027 | MR 768955 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_1983-1984__26__83_0

Bibliographie

[Ab] S. Abhyankar - Resolution of singularities of arithmetical surfaces, Proc. Conf. on Arithm. Alg. Geometry, Purdue, 1963. Zbl 0147.20503

[Ar1] S.Ju. Arakelov -Families of algebraic curves with fixed degeneracies, Math. USSR Izvestija vol. 15(1971), n° 6. MR 321933 | Zbl 0248.14004

[Ar2] S.Ju. Arakelov - Intersection theory on arithmeical surfaces, Math. USSR Izvestija vol. 8(1974), n° 6.

[D1] P. Deligne - Preuve du conjectures de Tate et Shafarevitch [d'après G. Faltings], ce volume. Numdam | Zbl 0591.14026

[D2] P. Deligne - Hodge II, Public. Math. IHES n° 40. Numdam |

[F1] G. Faltings - Arakelov's theorem for abelian varieties, Inventiones Math. vol. 73, fasc. 3(1983). MR 718934 | Zbl 0588.14025

[F2] G. Faltings - Eindlichkeitssätze für abelsche Varietäten über Zahlkörpern, Inventiones Math. vol. 73, fasc. 3(1983). MR 718935

[F3] G. Faltings - Calculus on arithmetic surfaces, à paraître dans Annals of Math. Zbl 0559.14005

[Gra] H. Grauert - Mordell's Vermutung über rationale Punkte auf algebraischen Kurven..., Publ. Math. IHES, 1965. Numdam | Zbl 0137.40503

[Gri] P. Griffiths - Lettre à l'auteur, 18 mars 1983.

[Gro1] A. Grothendieck - S.G.A. 7.I, exp. 9, Springer-Verlag, Lecture Notes in Math. vol. 288, 1972.

[Gro2] A. Grothendieck - Un théorème sur les homomorphismes de schémas abéliens, Inventiones Math. 2(1966), p. 59. MR 217089 | Zbl 0147.20302

[H] P. Hriljac - Thèse, MIT 1982, à paraître dans American Journal of Math.

[K] K. Kodaira - A certain type of irregular algebraic surface, Journal d'Analyse Mathématique vol. 19(1967). MR 216521 | Zbl 0172.37901

[L] J. Lipman - Desingularisation of two dimensional schemes, Annals of Math. 107 (1978), 151-207. MR 491722 | Zbl 0349.14004

[Ma] Iu.I. Manin - Rational points of algebraic curves over function fields, Transl. A.M.S. (2) 50(1966), p. 189. Zbl 0178.55102

[M-B1] L. Moret-Bailly - Familles de courbes et de variétés abéliennes I et II, dans Astérisque n° 86. Zbl 0515.14007

[M-B2] L. Moret-Bailly - Thèse, Orsay, à paraître.

[M-B & S] L. Moret-Bailly et L. Szpiro - Pinceaux de variétés abéliennes ayant bonne réduction, à paraître.

[Mo] L.J. Mordell - On the rational solutions of the indeterminate equation of the third and fourth degree, Proc. Cambridge Phil. Soc. t. 21(1922), p. 179. JFM 48.1156.03

[Mu1] D. Mumford - Abelian varieties, Oxford Univ. Press, Bombay 1970. MR 282985 | Zbl 0223.14022

[Mu2] D. Mumford - Pathologies III, American Journal of Math. 89(1967). MR 217091 | Zbl 0146.42403

[N] A. Neron - Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. IHES n° 21. Numdam | MR 179172 | Zbl 0132.41403

[O-S] F. Oort and J. Steenbrink -The local Torelli problem for algebraic curves, Géom. Alg. à Angers, Sigthoff-Noordhoff Alphen, 1980. MR 605341 | Zbl 0444.14007

[P] A.N. Parshin - Curves over function fields, Izv. Acad. Nauk USSR 32(1968). Zbl 0181.23902

[R1] M. Raynaud - Schémas en groupes de type p.p.p..., Bull. SMF t. 102(1974), 241-280. Numdam | MR 419467 | Zbl 0325.14020

[R2] M. Raynaud - Courbes sur une variété abélienne et points de torsion, Invent. Math. 71(1983), 207-233. MR 688265 | Zbl 0564.14020

[R3] M. Raynaud - Contrexemples au "vanishing de Kodaira", Volume Ramanujan, Oxford Univ. Press, Bombay 1980.

[Sa] P. Samuel - Complément à un article de H. Grauert sur la conjecture de Mordell, Publ. Math. IHES n° 29(1966). Numdam | Zbl 0144.20102

[Se1] J.-P. Serre - Corps locaux, Publ. Inst. Math. Univ. Naucago VIII, Hermann, 1962. MR 354618 | Zbl 0137.02601

[Se2] J.-P. Serre - Abelian l-adic representations and elliptic curves, Benjamin, 1968. MR 263823 | Zbl 0186.25701

[Sh1] I.R. Shafarevitch - Algebraic number fields, Proc. Int. Gong. Stockholm, 1962.

[Sh2] I.R. Shafarevitch - Minimal models.. of two dimensional schemes, TIFR, Bombay, n° 37.

[Si] C.L. Siegel - Oeuvres complètes, vol. 1, Springer-Verlag (1966), p. 209.

[S] Séminaire sur les Pinceaux de courbes de genre au moins deux (L. Szpiro), Astérisque n° 86(1981). Zbl 0463.00009

[T1] J. Tate - Algebraic cycles and poles of zeta functions, Arithm. Alg. Geom., Purdue, 1963. Zbl 0213.22804

[T2] J. Tate - Endomorphisms of abelian varieties over finite fields, Invent. Math. 2(1966), 134-144. MR 206004 | Zbl 0147.20303

[W1] A. Weil - Sur l'analogie entre les corps de nombres et les corps de fonctions, Revue Scient. n° 77(1939), dans Oeuvres complètes I, Springer-Verlag. JFM 65.1140.01

[W2] A. Weil - Courbes algébriques et variétés abéliennes, Hermann 2e édition, Paris, 1971. Zbl 0208.49202

[Za] J. Zarhin - Endomorphisms of abelian varieties over fields of finite characteristic, Math. USSR Izv. vol. 9(1975), n° 2. MR 371897 | Zbl 0345.14014

[Zi] A. Zinoviev - Les hauteurs béantes, L'âge d'homme, Lausanne, 1977.